Facebook Twitter Instagram YouTube

Realizing exactly solvable SU(N) magnets with thermal atoms

TitleRealizing exactly solvable SU(N) magnets with thermal atoms
Publication TypeJournal Article
Year of Publication2016
AuthorsBeverland, ME, Alagic, G, Martin, MJ, Koller, AP, Rey, AM, Gorshkov, AV
JournalPhysical Review A
Volume93
Issue5
Pagination051601
Date PublishedJan-05-2016
ISSN2469-9926
URLhttp://link.aps.org/doi/10.1103/PhysRevA.93.051601
DOI10.1103/PhysRevA.93.051601
Short TitlePhys. Rev. A